Prati
Davide Catania
Naslov
Citirano
Citirano
Godina
Blow-up for the semilinear wave equation in the Schwarzschild metric
D Catania, V Georgiev
312006
Global existence for a regularized magnetohydrodynamic-α model
D Catania
ANNALI DELL'UNIVERSITA'DI FERRARA 56 (1), 1-20, 2010
282010
Global existence for two regularized MHD models in three space-dimension
D Catania, P Secchi
Portugaliae Mathematica 68 (1), 41-52, 2011
272011
Global existence and finite dimensional global attractor for a 3D double viscous MHD-α model
D Catania, P Secchi
Communications in Mathematical Sciences 8 (4), 1021-1040, 2010
232010
Finite Dimensional Global Attractor for 3D MHD-α Models: A Comparison
D Catania
Journal of Mathematical Fluid Mechanics 14, 95-115, 2012
172012
Global attractor and determining modes for a hyperbolic MHD turbulence model
D Catania
Journal of Turbulence, N40, 2011
152011
Convergence of approximate deconvolution models to the mean magnetohydrodynamics equations: Analysis of two models
LC Berselli, D Catania, R Lewandowski
Journal of Mathematical Analysis and Applications 401 (2), 864-880, 2013
142013
Stability of the linearized MHD-Maxwell free interface problem
D Catania, M D'Abbicco, P Secchi
arXiv preprint arXiv:1309.3980, 2013
132013
Global well-posedness of the two-dimensional horizontally filtered simplified Bardina turbulence model on a strip-like region
L Bisconti, D Catania
arXiv preprint arXiv:1512.05889, 2015
92015
On the Boussinesq equations with anisotropic filter in a vertical pipe
LC Berselli, D Catania
Dynamics of Partial Differential Equations 12 (2), 177-192, 2015
92015
Remarks on global attractors for the 3D Navier-Stokes equations with horizontal filtering
L Bisconti, D Catania
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B. 20, 59-75, 2015
92015
Weak stability of the plasma–vacuum interface problem
D Catania, M D'Abbicco, P Secchi
Journal of Differential Equations 261 (6), 3169-3219, 2016
82016
On the well-posedness of the Boussinesq equations with anisotropic filter for turbulent flows
LC Berselli, D Catania
Zeitschrift für Analysis und ihre Anwendungen 34 (1), 61-83, 2015
82015
A regularity criterion for a 3D tropical climate model with damping
D Berti, L Bisconti, D Catania
Journal of Mathematical Analysis and Applications 518 (1), 126685, 2023
72023
On the existence of an inertial manifold for a deconvolution model of the 2D mean Boussinesq equations
L Bisconti, D Catania
Mathematical Methods in the Applied Sciences 41 (13), 4923-4935, 2018
72018
Existence and stability for the 3D linearized constant-coefficient incompressible current-vortex sheets
D Catania
International Journal of Differential Equations 2013, 2013
72013
Global attractor for the Navier–Stokes equations with fractional deconvolution
D Catania, A Morando, P Trebeschi
Nonlinear Differential Equations and Applications NoDEA 22, 811-848, 2015
52015
Global existence for two regularized mhd models in three spacedimension, Quad. Sem
D Catania, P Secchi
Mat. Univ. Brescia, 2009
52009
Exponential attractors for the 3D fractional-order Bardina turbulence model with memory and horizontal filtering
M Annese, L Bisconti, D Catania
Journal of Dynamics and Differential Equations, 1-30, 2022
42022
Length-scale estimates for the 3D simplified Bardina magnetohydrodynamic model
D Catania
Journal of mathematical physics 52 (5), 2011
42011
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20